Jump to content

sunandsnow5

Member Since 09 Nov 2011
Offline Last Active Jan 04 2013 06:25 PM

Posts I've Made

In Topic: Should I Start Accutane?

19 December 2011 - 12:34 PM

I went on accutane relatively quickly. I tried doxy and zpack and then my doctor recommended accutane to stop the problem before it gets worse. (I started getting inflamed acne at the end of this summer and would have at least 8 infected spots on my face at a time) So far I am on my 7th week and it seems to be working. I just went a whole week with no new acne. And even today I noticed a new spot on my cheek where I usually get the most infected pimples and it is mostly a whitehead. I went through two breakouts- week 3 and 5. Honestly it was just mostly how my breakouts had been going nothing like an eruption of my whole face. I will probably have more breakouts in the future too. It is a sign that meds are working and your skin is purging the bacteria.

I was very fed up with my face and the spots were scarring. As long as you and your doctor talk through everything it should be fine. It is a serious drug and nothing should be taken lightly. My mom was very against it but I couldn't taken the acne and scarring anymore. The blood tests are annoying but necessary. Any side effects you are not comfortable with they recommend you stop immediately. There are a lot of risks with accutane and so make sure your decision is the one you are most comfortable with. I debated awhile before choosing to do so. Best wishes :)

In Topic: Accutane Question ? ? ? ? ? ? ? ?

09 December 2011 - 01:44 PM

I couldn't imagine why not. I drink tea every day and a lot of hot chai lattes. I am on 40mg of claravis this past month. And will be on 60 mg soon. Only heard to stay away from alcoholic beverages.

In Topic: Too Anxious About Accutane To Continue On? :(

29 November 2011 - 10:12 AM

I just went through a breakout at the end of my third week on 40mg. I have had inflamed acne going on 3 months now. I had a few lingering inflamed spots, but my breakout consisted more of smaller whiteheads. They went away within a a day or two. I was so worried about the initial breakout too. But even despite that within a few days everything was healing. My skin is drying out and the pimples are resolving. It sucks, I am in college and I get anxious about people looking at my face. I know I want the end results so I am sticking on it. The first month is almost done for me and it wasn't too bad. I don't hair loss is a big concern, I still think about it- I am growing my hair out right now lol. It comes down to your decision, and definitely should be talked about with your derm or doctor. Mine was very knowledgeable with accutane and has been there for me whenever I have questions and such. Best of luck!

In Topic: Just Started Accutane...15, Male! Nervous!

13 November 2011 - 12:57 AM

Yeah, I definitely feel you. I started on antibiotics with only a few inflamed pimples and 2 months later it had gotten to the point where I needed accutane. I am on day 9 today and the headache on the 2nd day  was hell. it has greatly subsided these past few days. Actually today was the only day I felt like my lips were getting dry but not my skin at all. I am getting the initial breakout though and it is not fun.

My older sister was on Accutane a few years ago and her skin got a little bit flushed, but honestly I feel these stuff will come and go throughout the course. Best of luck to yourself (:

In Topic: Major Out Burst In Acne :'(

10 November 2011 - 01:13 AM

I am still getting a few on my jawline and two weeks ago I had, not exaggerating, 9 pretty big infected whiteheads in a row from my lip to my chin. Now that was hard to go out in public with. I managed to not pick and in a few days they began to disappear. Actually taking motrin/advil can help the pain as it is an anti inflammatory. Just try to dry them up and in 2-3 days they should be significantly reduced. It really sucks but life keeps moving and when it passes you will be glad you did not pick and prolong the process (: